# SDR VTZA95187

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Sw
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LYH-IAD - FLT 6186 - DURING THE TAKEOFF ROLL, ABORTED THE TAKEOFF DUE TO THE LT FUEL PRESSURE CAP LIGHT ILLUMINATING.  ACFT RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 03627 IAW MEL 73-2.  MAINTENANCE LATER CLEARED DMI NR 03627 ON 5-29-95 BY REPLACING THE FUEL PRESSURE SWITCH.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
